# SDR AALA202411049311

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 32,067 hours, 10,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Condition: Missing
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS STRAP HANGING OUTSIDE OF FORWARD PASSENGER ENTRY DOOR (L1) DURING FLIGHT.  ALL DOORS INDICATED CLOSED, NO ISSUE WITH CABIN PRESSURIZATION. MAINTENANCE INSTALLED MISSING BUCKLE ON L1 DOOR SLIDE PER AMM 25-62-44 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
